# SDR SWAA2017012511466

- Difficulty date: January 20, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 24,724 hours, 12,191 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBEAM CORRODED AROUND NUTPLATE HOLES BETWEEN BS 793 TO BS 827, RBL 14.  REPAIRED FLOORBEAM PER SRM.
